Leafwise hyperbolicity; a correction.
Commentarii mathematici Helvetici, Tome 66 (1991) no. 4, pp. 319-321
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
leafwise hyperbolic Riemannian metric, compact three-dimensional orientable manifold equipped with a codimension-one transverely orientable foliation
@article{CMH_1991__66_4_251506,
author = {John Cantwell and Lawrence Conlon},
title = {Leafwise hyperbolicity; a correction.},
journal = {Commentarii mathematici Helvetici},
pages = {319--321},
year = {1991},
volume = {66},
number = {4},
zbl = {0780.57019},
url = {http://geodesic.mathdoc.fr/item/CMH_1991__66_4_251506/}
}
John Cantwell; Lawrence Conlon. Leafwise hyperbolicity; a correction.. Commentarii mathematici Helvetici, Tome 66 (1991) no. 4, pp. 319-321. http://geodesic.mathdoc.fr/item/CMH_1991__66_4_251506/